Multinomial estimation procedures for two stochastically ordered distributions
AbstractStandard estimation procedures in a multinomial setting are the methods of maximum likelihood, minimum chi-square, Neyman modified minimum chi-square, minimum discrimination information, and the Freeman-Tukey criteria. In this paper it is shown that if the parameter region of interest is restricted to be that of stochastic ordering between two multinomial parameters, then all these procedures can also be related as in Dykstra and Lee (1991) and the corresponding estimates can be expressed in terms of a simple weighted least square projection.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 30 (1996)
Issue (Month): 4 (November)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Dykstra, R. L. & Lee, Chu-In Charles, 1991. "Multinomial estimation procedures for isotonic cones," Statistics & Probability Letters, Elsevier, vol. 11(2), pages 155-160, February.
- Karabatsos, George & Walker, Stephen G., 2007. "Bayesian nonparametric inference of stochastically ordered distributions, with Pólya trees and Bernstein polynomials," Statistics & Probability Letters, Elsevier, vol. 77(9), pages 907-913, May.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.